Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Getting constant headaches, back ache, cheek and jaw pain, nausea. Diagnosed with Coeliac and GAD. What is it?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I am feeling really unwell.. Constant headaches, Cheek and jaw pain, Nausea, Tight chest, Unbearable deep down indigestion, Pain in left arm down to wrist with mild pins and needles, Lethargy and fatigue, Back aches and pains, stiff neck. Burning sensations in my head... Lack of appitiet. General unwell feeling all day long everyday and im only 28. Diagnosed with coeliac and have GAD symptomsonly started about 3 months ago though.
Posted Sat, 14 Dec 2013 in Medicines and Side Effects
Answered by Dr. R.A. Singh 1 hour later
Brief Answer: You may need anxiolytics. Detailed Answer: Hi, Thanks for writing your query. After reading your post, I would advise that you should seek consultation with a psychiatrist. Your symptoms seems to be due to anxiety. Anxiolytics like alprazolam along with Propranolol can help you in relieving your symptoms. These are prescription drugs and should be taken under medical supervision only. Doing yoga and meditation will also have beneficial effects. Also get a Thyroid profile done. I hope this is helpful to you. If you have any further query, I will be happy to help. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor